MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.4R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.4R
Model Number 02.07.1204R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2026.Gmk-spherika 02.07.1204r tibial tray fix cemented s.4r (k090988) lot: 2348232: (b)(4) items manufactured and released on 25-mar-2024.Expiration date: 11-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E003rp gmk-sphere resurfacing patella e-cross - s3 (k202022) lot: 2349185: (b)(4) items manufactured and released on 13-mar-2024.Expiration date: 25-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot: 2405549: (b)(4) items manufactured and released on 21-mar-2024.Expiration date: 07-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-spherika 02.12.Ka14r gmk spherika femoral component s4+r cemented (k211004) lot: 2346854: (b)(4) items manufactured and released on 09-apr-2024.Expiration date: 14-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 1 year and 4 months from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the patella, tibial tray, insert and femoral component due to the infection.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.4R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24162756
Report Number3005180920-2026-00062
Device Sequence Number9252146
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1204R
Device Lot Number2348232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale